MathSciNet Relay Station
MathSciNet bibliographic data
MR1140670 (93f:57034) 57R42
Li, B. H.; Mahowald, M. E. On immersions of $k$-connected $n$-manifolds. Proc. Amer. Math. Soc. 118 (1993), no. 1, 297–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement